BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Extensions and covers for semigroups whose idempotents form a left regular band

Participants in the publication
Mário J. J. Branco (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Gracinda M. S. Gomes (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Victoria Gould (Author)

Scope
International

Refereeing
Yes

Summary
Proper extensions that are “injective on L-related idempotents” of R-unipotent  semigroups, and much more generally of the class of generalised left restriction semigroups possessing the ample and congruence conditions, referred to here as glrac semigroups, are described as certain subalgebras of a lambda-semidirect product of a left regular band by an R-unipotent or by a glrac semigroup, respectively. An example of such is the generalized Szendrei expansion. \nAs a consequence of our embedding, we are able to give a structure theorem for proper left restriction semigroups. Further, we show that any glrac semigroup S has a proper cover that is a semidirect product of a left regular band by a monoid, and if S is left restriction, the left regular band may be taken to be a semilattice.

Date of Submisson/Request
2009-12-15
Date of Acceptance
2010-03-12
Date of Publication
2010-07-13

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Semigroup Forum

Publication Identifiers
ISSN - 0037-1912
eISSN - 1432-2137

Publisher
Springer Science and Business Media LLC

Volume
81
Number
1

Number of pages
20
Starting page
51
Last page
70

Document Identifiers
URL - http://dx.doi.org/10.1007/s00233-010-9239-9
DOI - https://doi.org/10.1007/s00233-010-9239-9

Rankings
SCIMAGO Q2 (2009) - 0.855 - Algebra and Number Theory


Export

APA
Mário J. J. Branco, Gracinda M. S. Gomes, Victoria Gould, (2010). Extensions and covers for semigroups whose idempotents form a left regular band. Semigroup Forum, 81, 51-70. ISSN 0037-1912. eISSN 1432-2137. http://dx.doi.org/10.1007/s00233-010-9239-9

IEEE
Mário J. J. Branco, Gracinda M. S. Gomes, Victoria Gould, "Extensions and covers for semigroups whose idempotents form a left regular band" in Semigroup Forum, vol. 81, pp. 51-70, 2010. 10.1007/s00233-010-9239-9

BIBTEX
@article{41338, author = {Mário J. J. Branco and Gracinda M. S. Gomes and Victoria Gould}, title = {Extensions and covers for semigroups whose idempotents form a left regular band}, journal = {Semigroup Forum}, year = 2010, pages = {51-70}, volume = 81 }